Abstract
In this paper, we study a class of reaction-diffusion systems modelling the dynamics of two competing species with time delay effects. The global asymptotic convergence is established in terms of the rate constants of reaction function, independent of the time delays and the effect of diffusion by the upper-lower solutions and iteration method.
Original language | English |
---|---|
Pages (from-to) | 509-517 |
Number of pages | 9 |
Journal | Mathematical and Computer Modelling |
Volume | 38 |
Issue number | 5-6 |
DOIs | |
Publication status | Published - 10 Oct 2003 |
Keywords
- Asymptotic behavior
- Competition-diffusion system
- Time delays
- Upper-lower solutions
Fingerprint
Dive into the research topics of 'Asymptotic Behavior of a Competition-Diffusion System with Time Delays'. Together they form a unique fingerprint.Cite this
Wang, Y., & Meng, Y. (2003). Asymptotic Behavior of a Competition-Diffusion System with Time Delays. Mathematical and Computer Modelling, 38(5-6), 509-517. https://doi.org/10.1016/S0895-7177(03)90023-9